RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 38, Issue 2, Pages 218–228 (Mi mz5523)  

This article is cited in 6 scientific papers (total in 6 papers)

Rings with flat right ideals and distributive rings

A. A. Tuganbaev


Full text: PDF file (1031 kB)

English version:
Mathematical Notes, 1985, 38:2, 631–636

Bibliographic databases:

UDC: 519.4
Received: 04.05.1984

Citation: A. A. Tuganbaev, “Rings with flat right ideals and distributive rings”, Mat. Zametki, 38:2 (1985), 218–228; Math. Notes, 38:2 (1985), 631–636

Citation in format AMSBIB
\Bibitem{Tug85}
\by A.~A.~Tuganbaev
\paper Rings with flat right ideals and distributive rings
\jour Mat. Zametki
\yr 1985
\vol 38
\issue 2
\pages 218--228
\mathnet{http://mi.mathnet.ru/mz5523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=808889}
\zmath{https://zbmath.org/?q=an:0601.16004}
\transl
\jour Math. Notes
\yr 1985
\vol 38
\issue 2
\pages 631--636
\crossref{https://doi.org/10.1007/BF01156242}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985C126800023}


Linking options:
  • http://mi.mathnet.ru/eng/mz5523
  • http://mi.mathnet.ru/eng/mz/v38/i2/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Rings with a distributive structure of right ideals”, Russian Math. Surveys, 41:3 (1986), 235–236  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Tuganbaev, “Rings of elementary divisors and distributive rings”, Russian Math. Surveys, 46:6 (1991), 230–232  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Tuganbaev, “Rings of endomorphisms and distributivity”, Math. Notes, 56:4 (1994), 1089–1096  mathnet  crossref  mathscinet  zmath  isi
    4. A. A. Tuganbaev, “Plane modules and distributivity”, Russian Math. Surveys, 50:6 (1995), 1314–1315  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. A. Tuganbaev, “Direct sums of distributive modules”, Sb. Math., 187:12 (1996), 1869–1887  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. A. Tuganbaev, “Arifmeticheskie koltsa”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 164, VINITI RAN, M., 2019, 3–73  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:64
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020